Nhảy đến nội dung

Finite-time stability of fractional delay differential equations involving the generalized Caputo fractional derivative with non-instantaneous impulses

Authors: 

Truong Vinh An, Ho Vu, Ngo Van Hoa

Source title: 
Mathematical Methods in the Applied Science, 45(9): 4938-4955, 2022 (ISI)
Academic year of acceptance: 
2021-2022
Abstract: 

For the first time, the result on finite-time stability (FTS) for fractional delay differential equations with non-instantaneous impulses (NI-FDDEs) involving the generalized Caputo fractional derivative is presented. Based on an extensive estimation of the fractional integral inequality provided in this paper, a sufficient condition is proposed to the FTS of NI-FDDEs. Some examples are provided to illustrate our theoretical results.